Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1981, Volume 29, Issue 6, Pages 907–916 (Mi mz6250)  

This article is cited in 3 scientific papers (total in 3 papers)

Finite approximability of the $I^\Delta$ calculus and the existence of an extension having no model

A. U. Muravitskii


Full text: PDF file (813 kB)

English version:
Mathematical Notes, 1981, 29:6, 463–468

Bibliographic databases:

UDC: 517.11
Received: 14.09.1979

Citation: A. U. Muravitskii, “Finite approximability of the $I^\Delta$ calculus and the existence of an extension having no model”, Mat. Zametki, 29:6 (1981), 907–916; Math. Notes, 29:6 (1981), 463–468

Citation in format AMSBIB
\Bibitem{Mur81}
\by A.~U.~Muravitskii
\paper Finite approximability of the~$I^\Delta$ calculus and the existence of an extension having no model
\jour Mat. Zametki
\yr 1981
\vol 29
\issue 6
\pages 907--916
\mathnet{http://mi.mathnet.ru/mz6250}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=625094}
\zmath{https://zbmath.org/?q=an:0484.03009}
\transl
\jour Math. Notes
\yr 1981
\vol 29
\issue 6
\pages 463--468
\crossref{https://doi.org/10.1007/BF01163282}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1981ND21900025}


Linking options:
  • http://mi.mathnet.ru/eng/mz6250
  • http://mi.mathnet.ru/eng/mz/v29/i6/p907

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. U. Muravitskii, “Algebraic proof of the separation property for an intuitionistic provability calculus”, Math. USSR-Sb., 59:2 (1988), 397–406  mathnet  crossref  mathscinet  zmath
    2. A. D. Yashin, “Irreflexive modality as a new logical connective in the Dummett logic”, Siberian Math. J., 55:1 (2014), 185–190  mathnet  crossref  mathscinet  isi
    3. A. D. Yashin, A. G. Makarov, “Irreflexive modality, the Dummett logic, and continual chains”, Siberian Math. J., 59:2 (2018), 368–374  mathnet  crossref  crossref  isi  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:124
    Full text:48
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021